Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ON FEEDBACK-CONTROL OF CHAOTIC CONTINUOUS-TIME SYSTEMS
Autore:
CHEN GR; DONG XN;
Indirizzi:
UNIV HOUSTON,DEPT ELECT ENGN HOUSTON TX 77204
Titolo Testata:
IEEE transactions on circuits and systems. 1, Fundamental theory andapplications
fascicolo: 9, volume: 40, anno: 1993,
pagine: 591 - 601
SICI:
1057-7122(1993)40:9<591:OFOCCS>2.0.ZU;2-G
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
15
Recensione:
Indirizzi per estratti:
Citazione:
G.R. Chen e X.N. Dong, "ON FEEDBACK-CONTROL OF CHAOTIC CONTINUOUS-TIME SYSTEMS", IEEE transactions on circuits and systems. 1, Fundamental theory andapplications, 40(9), 1993, pp. 591-601

Abstract

In this paper, we further extend the ideas and techniques developed previously by the present authors for controlling discrete-time chaoticdynamic systems using traditional feedback control strategies to continuous-time chaotic systems. We study how the conventional engineeringapproach using canonical feedback controllers can control the chaotictrajectory of a continuous-time nonlinear system to converge to its equilibrium points and, more significantly, to its multiperiodic orbitsincluding unstable limit cycles. We describe our approach via a detailed investigation of the chaotic Duffing equation, with special emphasis on the control of its chaotic trajectory to one of its multiperiodic orbits. Finally, we provide a rigorous mathematical theory and some computer simulations to support and visualize such controllability of the Duffing equation.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/09/20 alle ore 09:12:52